Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on a weighted Sobolev inequality


Authors: Filippo Chiarenza and Michele Frasca
Journal: Proc. Amer. Math. Soc. 93 (1985), 703-704
MSC: Primary 46E35; Secondary 42B25
MathSciNet review: 776206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of a weighted imebedding theorem whose proof was originally given in [3].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E35, 42B25

Retrieve articles in all journals with MSC: 46E35, 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0776206-0
Keywords: Weighted inequalities, Sobolev spaces, maximal functions
Article copyright: © Copyright 1985 American Mathematical Society